RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 4(316), Pages 87–192 (Mi umn864)  

This article is cited in 3 scientific papers (total in 3 papers)

New progress in the theory of homogeneous flows

A. N. Starkov

Russian Electrotechnical Institute Named after V. I. Lenin

DOI: https://doi.org/10.4213/rm864

Full text: PDF file (1084 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:4, 721–818

Bibliographic databases:

UDC: 519.46
MSC: 37A17, 37D40
Received: 28.05.1996

Citation: A. N. Starkov, “New progress in the theory of homogeneous flows”, Uspekhi Mat. Nauk, 52:4(316) (1997), 87–192; Russian Math. Surveys, 52:4 (1997), 721–818

Citation in format AMSBIB
\Bibitem{Sta97}
\by A.~N.~Starkov
\paper New progress in the theory of homogeneous flows
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 4(316)
\pages 87--192
\mathnet{http://mi.mathnet.ru/umn864}
\crossref{https://doi.org/10.4213/rm864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480891}
\zmath{https://zbmath.org/?q=an:0937.22004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..721S}
\elib{http://elibrary.ru/item.asp?id=13262871}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 4
\pages 721--818
\crossref{https://doi.org/10.1070/RM1997v052n04ABEH002060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071875100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039386237}


Linking options:
  • http://mi.mathnet.ru/eng/umn864
  • https://doi.org/10.4213/rm864
  • http://mi.mathnet.ru/eng/umn/v52/i4/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Starkov, “Minimality and unique ergodicity of homogeneous actions”, Math. Notes, 66:2 (1999), 233–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Margulis G., “Diophantine approximation, lattices and flows on homogeneous spaces”, Panorama in Number Theory Or the View From Baker'S Garden, 2002, 280–310  mathscinet  zmath  isi
    3. Dolgopyat, D, “Limit theorems for partially hyperbolic systems”, Transactions of the American Mathematical Society, 356:4 (2004), 1637  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:387
    Full text:139
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019